# SDR DALA2024110810781

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,347 hours, 33,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 EMERG LIGHT COVER OVER R2 DOOR CAME OFF. CORRECTIVE ACTION: SECURED LIGHT COVER IAW B757 AMM 33-20. (6038334)
